MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SROM 28MM +0 M HEAD; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS

DEPUY ORTHOPAEDICS, INC. 1818910 SROM 28MM +0 M HEAD; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Catalog Number 136516500
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Discomfort (2330); Test Result (2695)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Concomitant med products: srom 28mm +0 m head hip femoral head; pinnacle mtl ins neut28idx48od hip acetabular liner; unknown hip acetabular cup; srom*stm st,36+8l nk,20x15x165 hip femoral stem; unknown hip proximal femoral sleeve.Initial reporter occupation: non-healthcare professional ¿ attorney.
 
Event or Problem Description
Litigation papers allege: on or about (b)(6) 2004, patient was implanted with a depuy pinnacle hip on her right side.Patient has large amounts of cobalt chromium metal ions and particles in her blood, tissue, and bone surrounding the implant.Patient has been experiencing severe pain and discomfort and inflammation in her right thigh and groin.She also experiences a popping and snapping sensation in her hip-joint when walking or moving to and from a sitting position.Patient will likely need to undergo revision surgery to replace the implant.Doi: (b)(6) 2004 ; dor: none reported (right hip).
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SROM 28MM +0 M HEAD
Common Device Name
S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8055836
Report Number1818910-2018-75147
Device Sequence Number1484845
Product Code JDI
UDI-Device Identifier10603295033141
UDI-Public10603295033141
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K851422
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2009
Device Catalogue Number136516500
Device Lot Number1169982
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/16/2018
Supplement Date Received by Manufacturer12/27/2018
Initial Report FDA Received Date11/09/2018
Supplement Report FDA Received Date01/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;